MathSciNet Relay Station
MathSciNet bibliographic data
MR684648 (84c:60094) 60J05 (33A35)
Feinsilver, Philip $q$-probability distributions via an extension of the Bernoulli process. Proc. Amer. Math. Soc. 87 (1983), no. 3, 508–515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement